# SDR COMA0360176

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 5,739 hours, 4,965 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Lat Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5856 SMOKE TOILET CAUTION MESSAGE, F/A VERIFIED SMOKE IN CABIN.   COULD NOT DUPLICATE. NO DISCREPANCY FOUND IN ANY SYSTEM. REPLACED THE ACM COOLESCER SOCKS FOR PRECAUTION.
